# SDR 2002F00355

- Difficulty date: January 17, 2001
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MWH - FLT 6003 - THE CREW NOTICED A SMELL AND RED HAXE IN THE COCKPIT.  IMMEDIATELY AFTER THAT BOTH HYD PRESSURE LIGHTS CAME ON AND HYDRAULIC PRESSURE DROPPED TO 0.  THE GEAR WAS MANUALLY EXTENDED.  THE CREW RETURNED TO STATION WITH NO FURTHER PROBLEMS.  HYDRAULIC PRESSURE WAS LOST DUE TO HYDRAULIC LEAK.  FOUND LINE CHAFED THROUGH IN THE AREA UNDER THE J BOX.  LINE DIDN'T LEAK UNTIL FULL SYSTEM PRESSURE WAS APPLIED.  LINE WAS REPAIRED BY SPLICING.  (M)
